# SDR SWAA2021120840562

- Difficulty date: November 4, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT 'Z' CHANNEL IS CORRODED 727-847 ; / [01] EVALUATED AREA; FOUND EXFOLIATING CORROSION PASS THRU IN MULTIPLES AREAS AT ZEE CHANNEL L/H SIDE AFT CARGO COMP FROM STA 727 TO STA 847; FOUND TO BE OUT OF LIMITS PER REF B737-700 SRM 53-00-53-1A-2.; [02] VERIFIED STEP 1; [03] RECEIVED NE W ZEE CHANNEL ASSY FROM STA 727 TO STA 847 AFT CARGO COMP. L/H SIDE. INSTALLATION IS TO BE ACCOMPLISHED IN AD MOC 5360-E-16462-NG; [04] VERIFIED STEP 3
